Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The base conversion theorem


Author: David W. Matula
Journal: Proc. Amer. Math. Soc. 19 (1968), 716-723
MSC: Primary 10.09
DOI: https://doi.org/10.1090/S0002-9939-1968-0234908-9
MathSciNet review: 0234908
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. W. Matula, Base conversion mappings, Proc. Amer. Fed. Information Processing Soc. 30 (1967), 311-318.
  • [2] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. MR 0067125

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.09

Retrieve articles in all journals with MSC: 10.09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0234908-9
Article copyright: © Copyright 1968 American Mathematical Society